Tennessee, 2016Damaging Winds in Tennessee, June 15, 2016
June 15, 2016 · NWS OHX · 83 events in 27 counties and zones
The largest severe weather outbreak of June 2016 was caused by a MCS that developed in western Kentucky then moved southeast across most of Middle Tennessee during the afternoon and evening hours on June 15. Over 80 reports of wind damage were received across Middle Tennessee, with three people injured in Davidson and Sumner Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $302,000
- Crop damage
- None recorded
- Events
- 83
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The largest severe weather outbreak of June 2016 was caused by a MCS that developed in western Kentucky then moved southeast across most of Middle Tennessee during the afternoon and evening hours on June 15. Over 80 reports of wind damage were received across Middle Tennessee, with three people injured in Davidson and Sumner Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 15, 11:49 AM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 15, 11:49 AM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1249 PM CDT WED JUN 15 2016
.UPDATE...
FOR 18Z AVIATION DISCUSSION.
&&
.DISCUSSION...
The decision was made just a short while ago to issue a Severe
Thunderstorm Watch for most of Middle TN. A line has developed
over the last hour NW of the TN River and will push SEWD over the
next several hours. While there is a tight gradient of CAPE
(strongest in the NW), cloud cover from this morning has slowed
the increase of instability. As clouds thin over the next hour,
expect CAPE to grow to 3000 J/KG. However, shear is still lagging.
20 kts of deep layer shear will reduce widespread severe storms,
even with this current watch. That said, damaging straight line
winds will be possible as we move through the afternoon with just
the instability parameters alone. Please remain weather aware as
we move through the afternoon hours.
&&
.AVIATION...
18Z TAF DISCUSSION.
A line of showers and thunderstorms has developed NW of KCKV. This
line will push SEWD over the next several hours and likely affect
all 3 of our mid-state terminals through 00Z this evening. Gusty
winds and reduced vis are the mostly likely effects from this line
for a couple of hours at each terminal. Have tried to time this
line out with TEMPOs for KCKV/KBNA and will AMD later for KCSV as
the line closes in on I-65.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
DISCUSSION/AVIATION......Unger
Hazardous weather outlook, Jun 15, 11:55 AM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 PM CDT WED JUN 15 2016
TNZ005>011-023>034-056>066-075-077>080-093>095-161800-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1255 PM CDT WED JUN 15 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A LINE OF SHOWERS AND THUNDERSTORMS WILL PROVIDE AN OPPORTUNITY
FOR DAMAGING STRAIGHT LINE WINDS THIS AFTERNOON FOR MOST OF MIDDLE
TENNESSEE. THE LINE WILL BREAK ACROSS THE TENNESSEE RIVER AROUND
130 PM AND MOVE SWIFTLY THROUGH THE MID-STATE, LIKELY EXITING BY
7 PM THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT. A
FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE WITH DAMAGING WIND
GUSTS BEING THE MAIN THREAT.
HEAT INDEX VALUES WILL AGAIN RISE INTO THE UPPER 90S TO LOW 100S
ACROSS MUCH OF MIDDLE TENNESSEE ON THURSDAY. PROLONGED OUTDOOR
EXPOSURE COULD RESULT IN HEAT EXHAUSTION OR HEAT STROKE IF
PRECAUTIONS ARE NOT TAKEN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND MAY BECOME
NECESSARY AGAIN THURSDAY NIGHT.
27
Thunderstorm Wind, Stewart
- When
- June 15, 1:45 PM CST
- Where
- Stewart County, Dover
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.480, -87.830
A few trees and power lines were blown down in Dover.
Thunderstorm Wind, Montgomery
- When
- June 15, 2:21 PM CST
- Where
- Montgomery County, St Bethlehem
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.580, -87.300
A large tree limb was blown down in the St. Bethlehem area.
Thunderstorm Wind, Montgomery
- When
- June 15, 2:22 PM CST
- Where
- Montgomery County, Clarksville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.530, -87.350
Widespread trees and power lines were blown down across Montgomery County with up to 4000 residents without power.
Thunderstorm Wind, Cheatham
- When
- June 15, 2:37 PM CST
- Where
- Cheatham County, Pleasant View
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.400, -87.030
A large tree limb was blown down in Pleasant View.
Thunderstorm Wind, Robertson
- When
- June 15, 2:39 PM CST
- Where
- Robertson County, 1.02 mi NNW of Kinney
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 36.542, -86.940
Trees were blown down on Fykes Grove Road.
Thunderstorm Wind, Robertson
- When
- June 15, 2:40 PM CST
- Where
- Robertson County, 1.83 mi WNW of Mt Denson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 36.565, -86.907
Trees were blown down on Highway 161 between Highway 25 and Highway 431.
Thunderstorm Wind, Dickson
- When
- June 15, 2:45 PM CST
- Where
- Dickson County, 0.54 mi NE of Burns
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Newspaper
- Coordinates
- 36.055, -87.312
Dickson Herald reported scattered trees and power lines down across Dickson County including a tree and power line down in Burns at Church and Main Streets. 900 customers were without power.
Thunderstorm Wind, Robertson
- When
- June 15, 2:45 PM CST
- Where
- Robertson County, Springfield
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Public
- Coordinates
- 36.500, -86.880
A home weather station measured a 67 mph wind gust.
Thunderstorm Wind, Robertson
- When
- June 15, 2:50 PM CST
- Where
- Robertson County, Springfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.500, -86.880
Several trees and power lines were blown down throughout Robertson County.
Thunderstorm Wind, Sumner
- When
- June 15, 2:55 PM CST
- Where
- Sumner County, Portland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 36.580, -86.520
Tree was blown down on a house in Portland.
Thunderstorm Wind, Davidson
- When
- June 15, 2:55 PM CST
- Where
- Davidson County, 1.26 mi NE of Richland
- Measured
- 52 kt (60 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 36.163, -86.864
A large scaffolding structure at a construction site for a water tower collapsed on Morrow Road in The Nations area of west Nashville. A worker on the scaffolding reportedly fell 70 feet and was injured.
Thunderstorm Wind, Davidson
- When
- June 15, 3:00 PM CST
- Where
- Davidson County, 2.22 mi SW of Nashville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.144, -86.803
Damage to an awning at Vanderbilt University. Large tree also down on campus.
Thunderstorm Wind, Davidson
- When
- June 15, 3:00 PM CST
- Where
- Davidson County, 1.99 mi ESE of Bordeaux
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.192, -86.816
Tree down on Rosa Parks Blvd near Mainstream Drive.
Thunderstorm Wind, Davidson
- When
- June 15, 3:00 PM CST
- Where
- Davidson County, 1.38 mi S of Bordeaux
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.180, -86.850
Tree limbs knocked down power lines which caused a fire at the Nashville Community Cares Rehab Facility on Hospital Road.
Thunderstorm Wind, Hickman
- When
- June 15, 3:00 PM CST
- Where
- Hickman County, 0.69 mi SW of Centerville Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 35.824, -87.460
Three foot diameter tree blown down at Centerville Golf Course about 3 miles north of Centerville. Spotter also reported other trees blown down in the county.
Thunderstorm Wind, Davidson
- When
- June 15, 3:00 PM CST
- Where
- Davidson County, 2.1 mi NNW of Nashville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.196, -86.799
Photo showed a tree down in Metro Center.
Thunderstorm Wind, Davidson
- When
- June 15, 3:02 PM CST
- Where
- Davidson County, 1.47 mi W of Amqui
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.279, -86.706
Tree fell onto a house at 1327 Pierce Road in Madison knocking down power lines and trapping a woman inside. No injuries.
Thunderstorm Wind, Davidson
- When
- June 15, 3:02 PM CST
- Where
- Davidson County, 0.53 mi NE of Oak Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.106, -86.814
Trees and tree limbs were reported blown down in the Green Hills area.
Thunderstorm Wind, Davidson
- When
- June 15, 3:03 PM CST
- Where
- Davidson County, Goodlettsville
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.320, -86.720
Five inch diameter tree limb downed in Goodlettsville.
Thunderstorm Wind, Sumner
- When
- June 15, 3:05 PM CST
- Where
- Sumner County, 1.62 mi NNW of Shackle Is
- Measured
- 52 kt (60 mph) estimated gust
- Injuries
- 2 direct, 0 indirect
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 36.393, -86.627
A tree fell onto two men at 1003 Sandy Valley Road. Both men were injured and hospitalized. One suffered a facial laceration and the other man suffered a broken leg.
Thunderstorm Wind, Davidson
- When
- June 15, 3:05 PM CST
- Where
- Davidson County, 1.72 mi E of Nashville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 36.175, -86.750
Video shows a tree falling onto a building in East Nashville.
Thunderstorm Wind, Davidson
- When
- June 15, 3:05 PM CST
- Where
- Davidson County, Nashville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.170, -86.780
Up to 18000 power outages reported across NES Service Area including Opry Mills Mall and Green Hills Mall. Nashville Fire Department responded to 62 calls of downed trees and power lines.
Thunderstorm Wind, Davidson
- When
- June 15, 3:06 PM CST
- Where
- Davidson County, 2.15 mi NNE of Maplewood
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.260, -86.710
Small to medium size tree blown down in Madison.
Thunderstorm Wind, Davidson
- When
- June 15, 3:09 PM CST
- Where
- Davidson County, 1.49 mi SSW of Berry Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.100, -86.780
Photo showed a large tree blown down.
Thunderstorm Wind, Davidson
- When
- June 15, 3:10 PM CST
- Where
- Davidson County, 0.39 mi W of Oglesby
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.050, -86.737
Numerous trees down in the Crieve Hall area with some on roads. One tree fell on a house on Huntington Parkway.
Thunderstorm Wind, Davidson
- When
- June 15, 3:12 PM CST
- Where
- Davidson County, Donelson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.170, -86.650
Large tree was blown down in Donelson.
Thunderstorm Wind, Davidson
- When
- June 15, 3:13 PM CST
- Where
- Davidson County, 1.35 mi NE of The Hermitage
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- NWS Employee
- Coordinates
- 36.236, -86.606
Numerous trees and limbs were blown down in the Brandywine Subdivision.
Thunderstorm Wind, Sumner
- When
- June 15, 3:13 PM CST
- Where
- Sumner County, Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 36.280, -86.620
Photos and reports indicated several trees and tree limbs snapped in Hendersonville.
Thunderstorm Wind, Davidson
- When
- June 15, 3:14 PM CST
- Where
- Davidson County, 0.47 mi NNE of Tulip Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 36.207, -86.598
Tree down on a house in Tulip Grove area of Hermitage.
Thunderstorm Wind, Davidson
- When
- June 15, 3:14 PM CST
- Where
- Davidson County, Hermitage
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.180, -86.620
Photo showed a one foot diameter tree was blown down.
Thunderstorm Wind, Wilson
- When
- June 15, 3:14 PM CST
- Where
- Wilson County, 2.24 mi WSW of Green Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- NWS Employee
- Coordinates
- 36.219, -86.588
A tree was split in two along Big Horn Drive, numerous branches were blown down along Saundersville Road, and a flagpole was bent to the ground on Matterhorn Drive in the Green Hill area.
Thunderstorm Wind, Wilson
- When
- June 15, 3:15 PM CST
- Where
- Wilson County, 1.29 mi WSW of Green Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.221, -86.570
A tSpotter Twitter report indicated several large trees down on Grandview Circle near Lebanon Road in Mount Juliet.
Thunderstorm Wind, Wilson
- When
- June 15, 3:17 PM CST
- Where
- Wilson County, 1.78 mi S of Green Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.205, -86.554
Tree down on South Greenhill Road partially blocking the road.
Thunderstorm Wind, Sumner
- When
- June 15, 3:17 PM CST
- Where
- Sumner County, 0.73 mi ESE of Gallatin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 36.395, -86.438
Gallatin News reported numerous trees down across Gallatin with one falling onto a truck on Perrolee Street.
Thunderstorm Wind, Wilson
- When
- June 15, 3:17 PM CST
- Where
- Wilson County, Mt Juliet
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 36.200, -86.520
Tree fell across the Music City Star Railroad Tracks in Mount Juliet.
Thunderstorm Wind, Wilson
- When
- June 15, 3:18 PM CST
- Where
- Wilson County, 0.87 mi SSE of Green Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.218, -86.544
Large maple tree down at Woodlawn Drive.
Thunderstorm Wind, Sumner
- When
- June 15, 3:18 PM CST
- Where
- Sumner County, Gallatin
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.400, -86.450
Photo showed a large tree limb snapped in Gallatin.
Thunderstorm Wind, Williamson
- When
- June 15, 3:19 PM CST
- Where
- Williamson County, 7.17 mi NNE of Mallorys
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 36.046, -86.752
Large tree and power lines blown down near Granbery Elementary School.
Thunderstorm Wind, Sumner
- When
- June 15, 3:20 PM CST
- Where
- Sumner County, Castalian Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 36.400, -86.320
Trees down in Castalian Springs.
Thunderstorm Wind, Sumner
- When
- June 15, 3:21 PM CST
- Where
- Sumner County, 1.07 mi SW of Kansas
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.439, -86.393
Trees were blown down in the Deshea Creek area northeast of Gallatin.
Thunderstorm Wind, Williamson
- When
- June 15, 3:21 PM CST
- Where
- Williamson County, Franklin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.920, -86.900
A house reportedly had roof damage in Franklin.
Thunderstorm Wind, Wilson
- When
- June 15, 3:21 PM CST
- Where
- Wilson County, 3.99 mi ENE of La Guardo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 36.330, -86.369
A 50 foot tall tree and a 4 foot diameter tree were uprooted on Cairo Bend Road.
Thunderstorm Wind, Trousdale
- When
- June 15, 3:23 PM CST
- Where
- Trousdale County, 2.35 mi S of Templow
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.396, -86.228
Tree down on a house two miles east of Highway 231/Highway 25 Intersection.
Thunderstorm Wind, Wilson
- When
- June 15, 3:25 PM CST
- Where
- Wilson County, 2.45 mi SSW of Green Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.198, -86.570
Tree blown down blocking the road at 3000 West Division Street.
Thunderstorm Wind, Wilson
- When
- June 15, 3:25 PM CST
- Where
- Wilson County, 2.39 mi SSW of Mt Juliet
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 36.169, -86.538
A tree was blown down across Central Pike near Pleasant Grove Road and traffic was blocked.
Thunderstorm Wind, Wilson
- When
- June 15, 3:25 PM CST
- Where
- Wilson County, 2.43 mi N of Silver Bottom
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.265, -86.524
Tree down on house and power lines down on Royal Oaks Drive in north Mount Juliet.
Thunderstorm Wind, Macon
- When
- June 15, 3:25 PM CST
- Where
- Macon County, Lafayette
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.520, -86.030
Several small trees down and minor roof damage to a home.
Thunderstorm Wind, Wilson
- When
- June 15, 3:28 PM CST
- Where
- Wilson County, 2.66 mi WSW of Mt Juliet
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.180, -86.561
Photo showed a large tree blown down.
Thunderstorm Wind, Wilson
- When
- June 15, 3:29 PM CST
- Where
- Wilson County, 0.69 mi ENE of Cairo Bend
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.235, -86.389
Tree fell on a car at 11573 Lebanon Road.
Thunderstorm Wind, Rutherford
- When
- June 15, 3:30 PM CST
- Where
- Rutherford County, 0.9 mi SE of J Percy Priest Res S
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.043, -86.487
Tree downed blocking Weakley Lane.
Thunderstorm Wind, Rutherford
- When
- June 15, 3:30 PM CST
- Where
- Rutherford County, Smyrna
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.980, -86.530
Several reports of trees down in Smyrna.
Thunderstorm Wind, Wilson
- When
- June 15, 3:30 PM CST
- Where
- Wilson County, 0.92 mi ENE of Lebanon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 36.226, -86.285
A large part of the roof was blown off Sam Houston Elementary School. The roof was under construction.
Thunderstorm Wind, Wilson
- When
- June 15, 3:30 PM CST
- Where
- Wilson County, Lebanon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.220, -86.300
Numerous reports of trees and power lines down throughout Wilson County.
Thunderstorm Wind, Wilson
- When
- June 15, 3:31 PM CST
- Where
- Wilson County, 1.9 mi SE of Lebanon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.201, -86.276
The roof was blown off the new city animal control building on Sparta Pike.
Thunderstorm Wind, Wilson
- When
- June 15, 3:32 PM CST
- Where
- Wilson County, Lebanon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.220, -86.300
Photo showed a tree blown down in Lebanon.
Thunderstorm Wind, Wilson
- When
- June 15, 3:37 PM CST
- Where
- Wilson County, 1.08 mi NE of Vine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.040, -86.355
Tree fell onto Vine Baptist Church at 9050 Murfreesboro Road.
Thunderstorm Wind, Smith
- When
- June 15, 3:37 PM CST
- Where
- Smith County, 2.43 mi NNE of Rome
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.304, -86.060
A tSpotter Twitter coordinator reported a large grain bin was toppled over.
Thunderstorm Wind, Wilson
- When
- June 15, 3:45 PM CST
- Where
- Wilson County, Watertown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.100, -86.130
Trees and power lines were blown down in Watertown.
Thunderstorm Wind, Rutherford
- When
- June 15, 3:45 PM CST
- Where
- Rutherford County, 0.83 mi E of Mt Olive
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 35.880, -86.435
Multiple trees blown down at the Stones River National Battlefield.
Thunderstorm Wind, Smith
- When
- June 15, 3:48 PM CST
- Where
- Smith County, Carthage
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.250, -85.930
Detached carport flipped and destroyed.
Thunderstorm Wind, Rutherford
- When
- June 15, 3:48 PM CST
- Where
- Rutherford County, Murfreesboro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.850, -86.420
Tree fell and damaged roof and side of a house in Murfreesboro.
Thunderstorm Wind, Maury
- When
- June 15, 3:50 PM CST
- Where
- Maury County, Columbia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 35.620, -87.050
A few trees blown down in Columbia.
Thunderstorm Wind, Rutherford
- When
- June 15, 3:50 PM CST
- Where
- Rutherford County, Murfreesboro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.850, -86.420
Numerous reports of trees and power lines down across Rutherford County.
Thunderstorm Wind, Maury
- When
- June 15, 3:50 PM CST
- Where
- Maury County, Mt Pleasant
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.530, -87.200
Tree down in Mount Pleasant.
Thunderstorm Wind, Smith
- When
- June 15, 3:55 PM CST
- Where
- Smith County, Elmwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.230, -85.880
Photo showed a large tree blown down in Elmwood.
Thunderstorm Wind, Rutherford
- When
- June 15, 4:02 PM CST
- Where
- Rutherford County, Christiana
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.720, -86.400
Chicken coop blown apart and two trees also down in Christiana.
Thunderstorm Wind, Dekalb
- When
- June 15, 4:13 PM CST
- Where
- Dekalb County, Smithville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 35.970, -85.850
Trees downed and street signs blown over.
Thunderstorm Wind, Cannon
- When
- June 15, 4:15 PM CST
- Where
- Cannon County, Woodbury
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 35.830, -86.080
Multiple reports of trees and power lines down throughout Cannon County.
Thunderstorm Wind, Putnam
- When
- June 15, 4:18 PM CST
- Where
- Putnam County, Baxter
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.150, -85.630
A tSpotter Twitter report indicated a tree was blown down near Baxter.
Thunderstorm Wind, Marshall
- When
- June 15, 4:23 PM CST
- Where
- Marshall County, Lewisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 35.450, -86.800
A few trees were blown down throughout Marshall County.
Thunderstorm Wind, Bedford
- When
- June 15, 4:25 PM CST
- Where
- Bedford County, Shelbyville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 35.480, -86.470
Numerous trees down across the county.
Thunderstorm Wind, Giles
- When
- June 15, 4:27 PM CST
- Where
- Giles County, Pulaski
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 35.200, -87.020
A few trees down throughout Giles County.
Thunderstorm Wind, Lawrence
- When
- June 15, 4:28 PM CST
- Where
- Lawrence County, 1.66 mi SE of Busby
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.103, -87.400
A large oak tree was blown down onto a house on Union Hill Road.
Thunderstorm Wind, Giles
- When
- June 15, 4:30 PM CST
- Where
- Giles County, Pulaski
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.200, -87.020
Trees were blown down with power outages. A 60 mph wind gust was measured.
Thunderstorm Wind, Coffee
- When
- June 15, 4:31 PM CST
- Where
- Coffee County, 1.13 mi SSE of Riley Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.454, -86.216
Tree down on Lyndell Bell Road blocking one lane of traffic.
Thunderstorm Wind, Coffee
- When
- June 15, 4:35 PM CST
- Where
- Coffee County, 1.22 mi SW of Manchester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.466, -86.093
A tSpotter Twitter report indicated a tree was blown down on Ingram Street in Manchester.
Thunderstorm Wind, Coffee
- When
- June 15, 4:35 PM CST
- Where
- Coffee County, Manchester
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.480, -86.080
Tree down in yard of home near center of town.
Thunderstorm Wind, Warren
- When
- June 15, 4:37 PM CST
- Where
- Warren County, Mc Minnville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 35.680, -85.780
Several trees and power lines down.
Thunderstorm Wind, White
- When
- June 15, 4:37 PM CST
- Where
- White County, Sparta
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.930, -85.470
Several trees, power lines, and telephone wires down throughout White County.
Thunderstorm Wind, White
- When
- June 15, 4:38 PM CST
- Where
- White County, Doyle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.850, -85.500
Roof blown off an old car wash building in Doyle.
Thunderstorm Wind, Coffee
- When
- June 15, 4:45 PM CST
- Where
- Coffee County, 1.69 mi E of Tullahoma
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 35.366, -86.200
A tSpotter Twitter report indicated a tree and power line were blown down near East Lincoln Elementary School in Tullahoma.
Thunderstorm Wind, Van Buren
- When
- June 15, 4:52 PM CST
- Where
- Van Buren County, Spencer
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.750, -85.470
Several trees were blown down throughout Van Buren County blocking roadways, and a few power lines were also downed.
Thunderstorm Wind, Grundy
- When
- June 15, 5:00 PM CST
- Where
- Grundy County, Altamont
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.430, -85.730
Tons of trees down throughout Grundy County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Oklahoma, June 15 to 17, 20162 deaths · 29 injured · 14 events
- Heat in Oklahoma, June 15 to 20, 201641 injured · 1 event
- Hail and Damaging Winds in Kentucky, June 15, 20161 death · 1 injured · $265,000 · 70 kt wind · 16 events
- Dust Storm in Texas, June 15, 20161 death · 1 event
- Flash Flood and Flooding in Indiana, June 15, 2016$247,000 · 1 in hail · 29 events
- Hail and Damaging Winds in Illinois, June 15, 2016$364,000 · 1 in hail · 15 events
- Flash Flood and Hail in Tennessee, June 15, 2016$250,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Alabama, June 15 to 17, 20161 injured · 1.75 in hail · 50 events
- Hail and Damaging Winds in Texas, June 15, 2016$75,000 · 2.75 in hail · 15 events
- Damaging Winds in Alabama, June 15, 2016$32,000 · 61 kt wind · 30 events
- Hail and Damaging Winds in Michigan, June 15, 2016$85,000 · 1.75 in hail · 3 events
- Flash Flooding and Hail in Kansas, June 15 to 16, 20162.5 in hail · 47 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 633212, 633214, 633216, 633218, 633222, 633225, 633227, 633228, 633229, 633230, 633231, 633232, 633233, 633235, 633236, 633257, 633237, 633238, 633250, 633241, 633243, 633245, 633247, 633249, 633252, 633253, 633254, 633255, 633259, 633264, 633265, 633262, 633267, 633269, 633344, 633272, 633273, 633275, 633277, 633278, and more.